# SDR AALA202112083359

- Difficulty date: November 16, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON LEFT TRANSITION PANEL LOCATED BETWEEN STA 500G TO 500H, STR 25L. REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-00-05.
